Universidad Complutense de Madrid
E-Prints Complutense

New Results on the Burgers and the Linear Heat Equations in Unbounded Domains



Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and González, S. (2005) New Results on the Burgers and the Linear Heat Equations in Unbounded Domains. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 99 (2). pp. 219-225. ISSN 1578-7303


Official URL: http://www.rac.es/ficheros/doc/00177.pdf



We consider the Burgers equation and prove a property which seems to have been unobserved until now: there is no limitation on the growth of the nonnegative initial datum u0(x) at infinity when the problem is formulated on unbounded intervals, as, e.g. (0 + ∞), and the solution is unique without prescribing its behaviour at infinity. We also consider the associate stationary problem. Finally, some applications to the linear heat equation with boundary conditions of Robin type are also given.

Item Type:Article
Uncontrolled Keywords:Viscous Burgers equation; linear heat equation; Robin boundary conditions; stationary Burgers equation
Subjects:Sciences > Mathematics > Differential equations
ID Code:30659
Deposited On:05 Jun 2015 11:32
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page